# SDR SWIA971478

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- Engine: Pwa PW118A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Timer
- Condition: Failed
- Location: Rt Eng Deice
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INLET DEICE FAILED INFLIGHT.  RETURNED TO SEA.  REMOVED AND REPLACED RIGHT ENGINE INLET DEICE TIMER.  GROUND RUN, OPS CHECKS GOOD.
